# SDR FDEA201601300400

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 63,907 hours, 14,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Evac Slide
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PRIOR DEPARTURE, FOUND R1 EVAC SLIDE PTT SWITCH BROKEN.  R1 DOOR OPERATES NORMAL.  REPLACED PTT SWITCH IAW MM 25-61-04-4.  ACFT OK FOR SERVICE.
